MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CONCORDE CLEAR 30DEG 5MM; ARTHROSCOPE

MEDOS INTERNATIONAL SàRL CH CONCORDE CLEAR 30DEG 5MM; ARTHROSCOPE
Catalog Number 163005530
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is available for evaluation.Investigation will be conducted.Follow up will be filed with the investigation results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
When introducing the device in disc space, performing discectomy, in a usual maneuver, the device broke.I have photos and video! patient consequence?: no.Action taken for procedure: performed the rest of procedure with typical instruments.Is the information being submitted for this complaint all the details that are known/available regarding this event?: yes.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was not returned for evaluation.However, photos were provided which revealed that the shaft of the device was broken.A review of the device history record was conducted.No issues were identified during the manufacturing and release of this product that could have contributed to the problem reported by the customer.All complaint trends will be evaluated as a part of the depuy spine monthly complaint review meeting.Without the return of the device, we are unable to confirm the reported issue or identify the root cause.As there has been no issue identified in the manufacturing or release of the device that could have contributed to the problem reported by the customer and no systemic trends were found, this complaint file will be closed with no further action required.Should more information and/or the sample be provided at a later time, this complaint will be reopened and device evaluated.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CONCORDE CLEAR 30DEG 5MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key7602744
Report Number1526439-2018-50560
Device Sequence Number1897616
Product Code HRX
UDI-Device Identifier10705034507378
UDI-Public(01)10705034507378
Combination Product (Y/N)N
PMA/510(K) Number
K122861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number163005530
Device Lot Number61980
Was Device Available for Evaluation? No
Date Returned to Manufacturer05/24/2018
Initial Date Received by Manufacturer 05/22/2018
Supplement Date Received by Manufacturer07/30/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date07/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age41 YR
Patient Weight66